MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER CONSTELLATION VISION SYSTEM, ACCESSORY, EMBEDDED LASER; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER CONSTELLATION VISION SYSTEM, ACCESSORY, EMBEDDED LASER; UNIT, PHACOFRAGMENTATION
Catalog Number 8065751450
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A report received via health authority during the vitrectomy surgery an ophthalmic system displayed an error message and exhibited operational failure with unexpected shutdown.There was a sudden flash occurred at the connector part.The details of the patient impact have not been reported.Additional information has been requested but is not available at the time of this report.

Brand Name
CONSTELLATION VISION SYSTEM, ACCESSORY, EMBEDDED LASER
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24765108
Report Number2028159-2026-00430
Device Sequence Number15968507
Product Code HQC
UDI-Device Identifier00380657514502
UDI-Public(01)00380657514502(17)300802(11)200804(10)13MC8A
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065751450
Device Lot Number13MC8A
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date07/02/2026
Date Device Manufactured08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexUnknown